# SDR SBAA2014101000004

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N986FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0194
- Aircraft time: 11,842 hours, 11,267 cycles
- Engine: Pwa PT6A114A
- Engine time: 12,169 hours, 11,788 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210002AE
- Part serial: 11472468
- Condition: Defective
- Location: Propeller
- Part time: 3,944 hours, 3,847 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI PILOT PULLED POWER CONTROL AFT INTO BETA RANGE TO SLOW HIS TAXI SPEED.  WHEN BRINGING POWER CONTROL BACK FWD INTO FWD POWER RANGE PILOT NOTED AN ABNORMAL AMOUNT OF FORCE REQUIRED TO COME FWD OVER BETA REVERSE GATE.  THIS WAS ATTEMPTED THREE TIMES WITH THE SAME RESULTS.  ACFT WAS SHUTDOWN.  SYS RIGGING WAS INSPECTED & NO PROBLEMS WERE EVIDENT.  PROP GOVERNOR WAS REPLACED WITH AN OVERHAULED UNIT.  RIGGING WAS CHECKED AFTER INSTALLATION & ACFT WAS TEST RUN & PLACED INTO BETA REVERSE NUMEROUS TIMES.  NO BINDING OR ABNORMAL PRESS WAS REQUIRED OPERATING OVER BETA REVERSE GATE EITHER WAY.
